MathSciNet Relay Station
MathSciNet bibliographic data
MR2739662 35L75 (35C08)
Ismail, M. S.; Biswas, Anjan 1-soliton solution of the Klein-Gordon-Zakharov equation with power law nonlinearity. Appl. Math. Comput. 217 (2010), no. 8, 4186–4196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement